# SDR 07242005A

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 17,497 hours, 27,823 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Part number: 1183890051
- Condition: Stuck
- Location: Firewall
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE STANDBY BOOST PUMP INOP.  FOUND FIREWALL VALVE STUCK IN CLOSED POSITION
